# SDR AALA20060129

- Difficulty date: December 12, 2005
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SECOND OBSERVER OXYGEN MASK REGULATOR INOPERATIVE.  REPLACED SECOND OBSERVER OXYGEN MASK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
